# SDR HNAA2023081700310

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 50,699 hours, 48,793 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

SPOILER FAIL SPOILER OLPEN INDICATION ON EICAS AFTER TAKE-OFF. VISUALLY CONFIRMED SPOILERS WERE NOT OPEN. MESSAGE STAYED ENTIRE FLIGHT.   CHECKED CMC AND FOUNS INBD PROX SWITCH FAIL. TESTED PROX SWITCHES & HARNESS WITH TEST BOX, NO DEFECTS NOTED. DEOXITED C/P'S ON INBD SPOILER PROX SWITCHES. R/R SCU IAW EMB AMM 27-63-02 AND OPS CHECKED IAW EMB 27-63-01-700-801A. OPS CHECK GOOD. C/W FIM 27-63-00-810-806A STEPS 1,2,3,4,5,15 & 16.
